# SDR SWAA2021122748010

- Difficulty date: November 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED INTERCOSTAL,  BS 312 - 328, LBL 45, WL 208.  FOUND OUT LIMITS DUE TO CRACK EXCEEDS THE ALLOWED DIMENSIONS IAW SRM 53-10-51-1A 1 ALLOWABLE DAMAGE 1 FIGURE 105.  REMOVED DAMAGED INTERCOSTAL IAW SRM 51-40-02-0G-0.   LOCATED AND DRILLED A NEW INTERCOSTAL IAW SRM 51-40-05 AND DWG 141A5400.  INSTALLED THE NEW INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400 REV-.
